MathSciNet Relay Station
MathSciNet bibliographic data
MR608664 08B20 (03C60 20K99)
Hodges, Wilfrid In singular cardinality, locally free algebras are free. Algebra Universalis 12 (1981), no. 2, 205–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement